Authors: Stanković, Mića
Zlatanović, Milan
Vesić, Nenad 
Title: Basic equations of G-almost geodesic mappings of the second type, which have the property of reciprocity
Journal: Czechoslovak Mathematical Journal
Volume: 65
Issue: 3
First page: 787
Last page: 799
Issue Date: 1-Sep-2015
Rank: M23
ISSN: 0011-4642
DOI: 10.1007/s10587-015-0208-z
Abstract: 
We study G-almost geodesic mappings of the second type (Formula Presented.), θ = 1,2 between non-symmetric affine connection spaces. These mappings are a generalization of the second type almost geodesic mappings defined by N. S. Sinyukov (1979). We investigate a special type of these mappings in this paper. We also consider e-structures that generate mappings of type (Formula Presented.), θ = 1,2. For a mapping (Formula Presented.), θ = 1,2, we determine the basic equations which generate them.
Keywords: almost geodesic mapping | almost geodesic mapping of the second type | G-almost geodesic mapping | non-symmetric affine connection | property of reciprocity
Publisher: Springer Link
Project: Geometry, Education and Visualization With Applications 

Show full item record

SCOPUSTM   
Citations

14
checked on Jun 12, 2024

Page view(s)

53
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.